| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
09/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient had increased intraocular pressure at 33 mmhg , beta-blocker eyedrop medicine was started twice a day.One week follow-up the intraocular pressure was confirmed to be within the normal range, and the eyedrops were discontinued.
Additional Manufacturer Narrative
Additional information provided.